# SDR SWIA200210702

- Difficulty date: March 6, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 24,371 hours, 32,220 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Contaminated
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AT APPROXIMATELY 100 KTS, THE STEERING INOP LIGHT ILLUMINATED ON THE MULTI-ALARM PANEL ALONG WITH A SINGLE CHIME.  TAKEOFF WAS ABORTED.  CLEANED MOISTURE FROM NOSE STEERING CANNON PLUG ON NOSE GEAR.  OPS CHECKS GOOD.
